# SDR IPXA2021091173801

- Difficulty date: August 14, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 71,756 hours, 14,168 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: APB74411
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CCENTER WING UPPER SKIN IS CORRODED AT XCW -91 AND STRINGER 18.REPAIRED CORRODED CENTER WING UPPER SKIN BETWEEN XCW -70 TO XCW -110 AND BETWEEN STRINGER 17 & 19 IAW EA 011-5730-01-A9306 REV. IR AND UPS EO MD11-5730-81382-A.  (MAJOR)
